Record number :
1549817
Title of article :
Hamilton–Jacobi–Bellman Equations for the Optimal Control of the Duncan–Mortensen–Zakai Equation
Author/Authors :
Gozzi، نويسنده , , Fausto and ?wiech، نويسنده , , Andrzej، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2000
Pages :
45
From page :
466
To page :
510
Abstract :
We study a class of Hamilton–Jacobi–Bellman (HJB) equations associated to stochastic optimal control of the Duncan–Mortensen–Zakai equation. The equations are investigated in weighted L2 spaces. We introduce an appropriate notion of weak (viscosity) solution of such equations and prove that the value function is the unique solution of the HJB equation. We apply the results to stochastic optimal control problems with partial observation and correlated noise.
Keywords :
Hamilton–Jacobi–Bellman equations , Duncan–Mortensen–Zakai equation , optimal control of partially observed systems , viscosity solutions
Journal title :
Journal of Functional Analysis
Link To Document :